Miyachi's theorem for the Dunkl transform

F. Chouchenea, R. Daherb, Takeshi Kawazoe, H. Mejjaolid

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The Dunkl transform satisfies some uncertainty principles similar to the Euclidean Fourier transform. A generalization of Miyachi's theorem is obtained for the Dunkl transform.

Original languageEnglish
Pages (from-to)167-173
Number of pages7
JournalIntegral Transforms and Special Functions
Volume22
Issue number3
DOIs
Publication statusPublished - 2011 Jan 16

    Fingerprint

Keywords

  • Dunkl transform
  • Miyachi's theorem

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this